Volume 6, Number 1
Previous Issue Next Issue

Zhong-hua Yang

J. Comp. Math., 6 (1988), pp. 1-6

Preview Full PDF 446 1974 Abstract

Jia-xiang Xiang & Jiao-xun Kuang

J. Comp. Math., 6 (1988), pp. 7-13

Preview Full PDF 456 2000 Abstract

Xiu-min Shao

J. Comp. Math., 6 (1988), pp. 14-27

Preview Full PDF 469 2029 Abstract

Ji-guang Sun

J. Comp. Math., 6 (1988), pp. 28-38

Preview Full PDF 460 2054 Abstract

Zhao-yong You & Xiao-jun Chen

J. Comp. Math., 6 (1988), pp. 39-47

Preview Full PDF 444 2003 Abstract

He-ping Ma & Ben-yu Guo

J. Comp. Math., 6 (1988), pp. 48-53

Preview Full PDF 447 2046 Abstract

Wen-zhuang Gui

J. Comp. Math., 6 (1988), pp. 54-67

Preview Full PDF 463 2047 Abstract

Qun Lin & Rui-feng Xie

J. Comp. Math., 6 (1988), pp. 68-79

Preview Full PDF 449 1976 Abstract

Er-xiong Jiang

J. Comp. Math., 6 (1988), pp. 80-87

Preview Full PDF 451 1982 Abstract

Zhong Ge & Kang Feng

J. Comp. Math., 6 (1988), pp. 88-97

Preview Full PDF 466 2038 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard